# SDR CALA2022060801458

- Difficulty date: June 7, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N17229
- Make and model: Boeing 737824
- Aircraft serial: 28793
- Aircraft time: 71,222 hours, 25,759 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Trim Motor
- Part number: 6355C000101
- Part serial: 6529
- Condition: Failed
- Location: Horz Stab Act Co
- Stage of operation: CL
- How discovered: O
- Nature of condition: Z
- Precautionary procedure: B

## Discrepancy

AS PRECAUTIONARY MEASURE DUE TO AIR RETURN REMOVE AND REPLACE HORIZONTAL STABILIZER TRIM MOTOR. MFG 10-62233-6 M&E 29-2741-9-0011 REPLACED STABALIZER TRIM MOTOR IAW AMM 27-41-71-400, READY FOR AFTER NEW MOTOR INSTALLED, SWITCHES ON BOTH CONTROL COLUMNS WILL OPS CHECK. ONLY MOVE STAB TRIM IN NOSE UP POSITION, CANNOT MOVE NOSE DOWN. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1892621  SN OFF 6529 ALL OP CHECKS FAIL, SUSPECT BAD FROM STOCK "PRECAUTIONARY" STAB TRIM MOTOR. MOTOR, STAB, HO  OFF 29-2741-9-0011 6529 ON 29-2741-9-0011 7788
